Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes symptoms of anxiety after Benzodiazepine withdrawal?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5665 Questions

default
Posted on Fri, 20 Jul 2018 in Headache and Migraines
Question: np body lools real anymore. ever since i got off pf a benzodiazepines i was on on for a year. i dont feel function very well. its scary, ive has mri, blood test, only thing they can find wrong is i have hashimoto. but thos feeling off all the time. i dont eben leave my house because of it.
doctor
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer:
Your symptoms are suggestive of anxiety and benzodiazepine withdrawal.

Detailed Answer:
Thank you for posting your query.

I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you.

I have noted your clinical details. Based on this, your symptoms are suggestive of anxiety. Withdrawal from benzodiazepines also leads to similar symptoms. As a first step, you should start anti-anxiety medicines in consultation with a psychiatrist.

Hashimoto's thyroiditis can also cause an encephalopathy, where the symptoms can be similar to dementia. You can get blood tests done for anti-thyroid antibodies.

Your symptoms are not suggestive of other dementia such as Alzheimer's disease.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG:XXXX

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on